MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED

MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED
Model Number VH-3010
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported the t.W.Power supply functioned for a period of time before becoming intermittent, and ultimately failed completely during a procedure.It's unknown if the pre-test was done.The extension cable was changed, and the issue persisted.It's unknown if the device shut off after 15 seconds.Polyfuse does not have a user indicator.Continued with intermittent power.Power setting at 3.No change in power settings attempted.The age of the adaptor cable and extension cable is unknown.The power supply is on tower with other equipment.No procedural delay aside from time to troubleshoot with changed cords, and then bringing in a different vh-3010.The vh-3010 failed the service power tests preformed by biomed.No patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.The reported device is an oem device.The certificate of conformance was reviewed for the serial # (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.

Brand Name
T.W. POWER SUPPLY
Common Device Name
UNIT, CAUTERY, THERMAL, AC-POWERED
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25193074
Report Number2242352-2026-0000362
Device Sequence Number10097174
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826(11)H14120024G
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown